MathSciNet Relay Station
MathSciNet bibliographic data
MR639575 (84f:22010) 22D25 (46L10)
Rieffel, Marc A. von Neumann algebras associated with pairs of lattices in Lie groups. Math. Ann. 257 (1981), no. 4, 403–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement